# SDR 04FDEA03140

- Difficulty date: November 17, 2004
- Submitted: November 17, 2004
- Operation: Air carrier
- Aircraft: N377FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47965
- Aircraft time: 82,189 hours, 30,715 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Panel
- Part number: ARC0357504
- Condition: Delaminated
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL NR 641 LB, RIGHT WING INBOARD TRAILING EDGE HAS DELAMINATION IN NUMEROUS AREAS.  REPAIRED PANEL NR 641LB BY FABRICATING AND BONDING NEW SKINS, DOUBLER AND CORE IAW TPS 1001 REV E AND DAC DWG ARC0357 ANF FEDEX EA 8-5710-81521, WINGS, RIGHT HAND LOWER AILERON CLOSURE, LOWER TRAILING EDGE FAIRING PANEL.  REFERENCE NON-ROUTINE N00919.
